# SDR AALA201511279007

- Difficulty date: November 8, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX CABIN FLOOR PANEL 241EF DELAMINATED.  REPLACED FLOOR PANEL IAW IRM 9701 REV G.
